# SDR MASA2010092701031

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 18,192 hours, 14,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STEP ROD BROKEN.	  R2 STEP.
